# SDR UIEA2017111702255

- Difficulty date: November 16, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 88,773 hours, 24,800 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Condition: Nicked
- Location: Engine Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 & 40 BLADES FOUND NICKED.   BLENDED WITHIN LIMITS IAW AMM 72-31-02.  PERFORMED A DYE PENETRANT INSPECTION ON THE BLADES AT BLENDS. NO CRACKS FOUND, COMPLETED FPI IAW MM 70-11-06, OK FOR SERVICE.
